# SDR UIEA2024022200112

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 79,681 hours, 18,804 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 115132U14366
- Part serial: 08063217
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT BY L1 DOOR CORD IS RIPPED( REMOVED AND REPLACED L1 DOOR POTABLE ELT IAW AMM 25-63-03. OPS CHK GOOD. )
